Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/830

Title: Deformations of the root systems and new solutions to generalised WDVV equations
Authors: Veselov, A.P.
Issue Date: 1999
Abstract: A special class of solutions to the generalised WDVV equations related to a finite set of covectors is investigated. Some geometric conditions on such a set which guarantee that the corresponding function satisfies WDVV equations are found (boolean OR-conditions). These conditions are satisfied for all root systems and their special deformations discovered in the theory of the Calogero-Moser systems by Chalykh, Feigin and the author. This leads to the new solutions for the generalized WDVV equations.
Description: This is a pre-print. The definitive version: VESELOV, A.P., 1999. Deformations of the root systems and new solutions to generalised WDVV equations. Physics Letters A, 261(5-6), pp. 297-302, is available at: http://www.sciencedirect.com/science/journal/03759601.
URI: https://dspace.lboro.ac.uk/2134/830
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-19.pdf120.08 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.